# SDR MWEA97412

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2772660
- Condition: Out Of Limits
- Location: Bs 904
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK, STA 904 NO 3 SEAT TRACK BLENDED BEYOND LIMITS.  MAINTENANCE SPLICED IAW SRM 53-05 FIG 4D AT STA 880-965.
